# SDR DL757961376

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851FJ1
- Condition: Dirty
- Location: Lt Fuselage
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AT APPROX 10 KTS, CA AIRSPD IND AND ADI WIND ARROW READ 133 KTS.  CHECKED AND FOUND BOTH UPPER AND LWR PITOT TUBES ON CA SIDE BLOCKED WITH DIRT.  REPLACED BOTH TUBES AND PURGED LINES.  PUMPED SYS AND LEAK CKD OPS CK GOOD.
